# SDR DL72S981112

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK FWD ATTACH FITTING LARGE HOLE HAS CORROSION IN HOLE.  REPAIRED PER M/M 57-42-0.
